# SDR GN0A20130201001

- Difficulty date: February 1, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 36,335 hours, 37,714 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Part serial: PA47950
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LEB, WHEN LANDING GEAR WAS SELECTED UP, BOTH MAIN GEAR RETRACTED UP AND LOCKED INTO POSITION.  THE NOSE GEAR RETRACTED UP BUT DID NOT LOCK UP AND ALL GEAR DOORS REMAINED OPEN.  THE CREW SELECTED GEAR DOWN AND ALL GEAR EXTENDED DOWN AND LOCKED INTO POSITION.  THE AIRCRAFT RETURNED TO LEB AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR RETRACT ACTUATOR HAD INTERNAL HYDRAULIC LEAKAGE THAT PREVENTED THE NOSE GEAR FROM LOCKING UP.  NOSE GEAR RETRACT ACTUATOR WAS REPLACED AND SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
